# SDR IPXA2024072266359

- Difficulty date: July 18, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 65,131 hours, 15,794 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRONG SMELL OF FUEL IN COCKPIT.   T/S IAW FIM 49-00-30-00 FOUND NO LEAKS AT FUEL FLOW DIVIDER PERFORMED APU & ENG RUN NO LEAKS  FOUND SYSTEM OK FOR CONTINUED SVC
